MathSciNet Relay Station
MathSciNet bibliographic data
MR2299740 11R04 (11A63 11B85 11Y16)
Adamczewski, Boris; Bugeaud, Yann On the complexity of algebraic numbers. I. Expansions in integer bases. Ann. of Math. (2) 165 (2007), no. 2, 547–565.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement